# SDR UPS01536014

- Difficulty date: May 30, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part serial: MX520526
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-LOSS OF HYD FLUID.  *S/D*  INSTALLED TEMP FLEX LINE HOSE ON LT MLG SIDE STRUT ACTUATOR LEAK CHECKS OK.  REMOVED AND REPLACED HYD PUMP AND FILTERS IAW MM 29-11-05, OPS AND LEAKS CHECK GOOD.
